# SDR MASA200601528

- Difficulty date: June 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 9,079 hours, 9,203 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7367 IAD - MLG BAY OVERHEAT WARNING.  MX PLACED ON MEL.
